# SDR HEEA083491

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 200SGL100912
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23032048
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR HAS WORN BRUSHES. REPLACED BRUSHES.
